# SDR ASAA2022081739529

- Difficulty date: August 17, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 43,251 hours, 12,335 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1211313010
- Part serial: AW125
- Condition: Leaking
- Location: #2 Engine
- Part time: 5,888 hours, 1,561 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TECH SERVICE REQUEST. FOLLOW UP TO REPORTS OF FUEL UNDER #2 ENGINE. GROUNDED - YES. REMOVED AND REPLACED VSV ACTUATOR PER B737-800 AMM 75-31-01.
